# SDR AALA202207292008

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 28,680 hours, 11,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXPOSED WIRE" NEAR FLOOR SEAT 27C. REPLACED EMERGENCY LIGHT ASSEMBLY ON SEAT 27C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-18.
